# SDR ASOA2016083115330

- Difficulty date: August 31, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 20,206 hours, 14,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP MISSING AT ROW 13CD.  INSTALLED NEW LIGHT STRIP AT ROW 13CD IAW AMM 33-51-01, OPS CHECK GOOD, ACFT OK FOR SERVICE.
